# SDR 2002UALA00282

- Difficulty date: February 20, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 26,693 hours, 6,171 cycles
- Engine: Pwa PW4077
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 1701766
- Part serial: 20131
- Condition: Damaged
- Location: Backup  Gen
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW HAD AN EICAS MESSAGE BACK UP GEN RT CMC MESSAGE TO SAM INDICATED OIL PRESSURE LOW.  FLIGHT RETURNING TO FIELD AND LANDING OVERWEIGHT.  THE RIGHT BACKUP GENERATOR (BUG) AND BACKUP GENERATOR CONVERTER WERE REPLACED.  THE FINAL FIX WAS TO REPLACE THE BUG WIRE HARNESS PER AIRCRAFT AMIS HISTORY.
